Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 6935069, 8 pages
https://doi.org/10.1155/2018/6935069
Research Article

Boundedness and Asymptotic Stability for the Solution of Homogeneous Volterra Discrete Equations

1Dipartimento di Matematica e Applicazioni, Università degli Studi di Napoli “Federico II”, Via Cintia, 80126 Napoli, Italy
2C.N.R. National Research Council of Italy, Institute for Computational Application “Mauro Picone”, Via P. Castellino 111, 80131 Napoli, Italy

Correspondence should be addressed to E. Messina; ti.aninu@anissem.aronoele

Received 17 November 2017; Revised 9 January 2018; Accepted 15 January 2018; Published 15 February 2018

Academic Editor: Mustafa R. S. Kulenovic

Copyright © 2018 E. Messina and A. Vecchio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Gyori and D. W. Reynolds, “Sharp conditions for boundedness in linear discrete Volterra equations,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1151–1164, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. W. Feller, An Introduction to Probability Theory and ITS Applications, John Wiley & Sons, New York, NY, USA, 2008. View at MathSciNet
  3. P. Linz, Analytical and Numerical Methods for Volterra Equations, SIAM Studies in Applied Mathematics, Philadelphia, Pa, USA, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Berezansky, M. Migda, and E. Schmeidel, “Some stability conditions for scalar Volterra difference equations,” Opuscula Mathematica, vol. 36, no. 4, pp. 459–470, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Elaydi and S. Murakami, “Uniform asymptotic stability in linear Volterra difference equations,” Journal of Difference Equations and Applications, vol. 3, no. 3-4, pp. 203–218, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 2005. View at MathSciNet
  7. M. Bohner and N. Sultana, “Subexponential solutions of linear Volterra difference equations,” Nonautonomous Dynamical Systems, vol. 2, pp. 63–76, 2015. View at Google Scholar · View at MathSciNet
  8. C. Cuevas, M. Choquehuanca, and H. Soto, “Asymptotic analysis for Volterra difference equations,” Asymptotic Analysis, vol. 88, no. 3, pp. 125–164, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Elaydi, E. Messina, and A. Vecchio, “On the asymptotic stability of linear Volterra difference equations of convolution type,” Journal of Difference Equations and Applications, vol. 13, no. 12, pp. 1079–1084, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Elaydi and S. Murakami, “Asymptotic stability versus exponential stability in linear Volterra difference equations of convolution type,” Journal of Difference Equations and Applications, vol. 2, no. 4, pp. 401–410, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. Medina, “Asymptotic behavior of Volterra difference equations,” Computers & Mathematics with Applications, vol. 41, no. 5-6, pp. 679–687, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Vecchio, “Stability results on some direct quadrature methods for Volterra integro-differential equations,” Dynamic Systems and Applications, vol. 7, no. 4, pp. 501–518, 1998. View at Google Scholar · View at MathSciNet
  13. S. K. Choi and N. J. Koo, “Asymptotic property of linear Volterra difference systems,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 260–272, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Diblik, M. Ruzickova, and E. Schmeidel, “Existence of asymptotically periodic solutions of scalar Volterra difference equations,” Tatra Mountains Mathematical Publications, vol. 43, pp. 51–61, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Diblik and E. Schmeidel, “On the existence of solutions of linear Volterra difference equations asymptotically equivalent to a given sequence,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9310–9320, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Elaydi, “Stability and asymptoticity of Volterra difference equations: a progress report,” Journal of Computational and Applied Mathematics, vol. 228, no. 2, pp. 504–513, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. V. Kolmanovskii and L. Shaikhet, “Some conditions for boundedness of solutions of difference volterra equations,” Applied Mathematics Letters, vol. 16, no. 6, pp. 857–862, 2003. View at Publisher · View at Google Scholar · View at Scopus
  18. M. Migda, M. Růžičková, and E. Schmeidel, “Boundedness and stability of discrete Volterra equations,” Advances in Difference Equations, vol. 2015, article 47, pp. 1–11, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Song and C. T. Baker, “Perturbations of Volterra difference equations,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 379–397, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. T. A. Burton, Volterra Integral and Differential Equations, vol. 202 of Mathematics in Science and Engineering, Elsevier, Amsterdam, The Netherlands, 2005. View at MathSciNet
  21. M. R. Crisci, V. B. Kolmanovskii, E. Russo, and A. Vecchio, “Boundedness of discrete Volterra equations,” Journal of Integral Equations and Applications, vol. 211, no. 1, pp. 106–130, 1997. View at Publisher · View at Google Scholar
  22. M. Adivar and Y. N. Raffoul, “Necessary and sufficient conditions for uniform stability of Volterra integro-dynamic equations using new resolvent equation,” Analele Ştiinţifice ale Universităţii Ovidius Constanţa. Seria Matematică, vol. 21, no. 3, pp. 17–32, 2013. View at Publisher · View at Google Scholar · View at Scopus
  23. M. Adivar and Y. N. Raffoul, “Qualitative analysis of nonlinear Volterra integral equations on time scales using resolvent and Lyapunov functionals,” Applied Mathematics and Computation, vol. 273, pp. 258–266, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. R. Crisci, V. B. Kolmanovskii, E. Russo, and A. Vecchio, “Stability of continuous and discrete Volterra integro-differential equations by Liapunov approach,” Journal of Integral Equations and Applications, vol. 7, no. 4, pp. 393–411, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. M. R. Crisci, V. B. Kolmanovskii, E. Russo, and A. Vecchio, “Stability of difference Volterra equations: direct Liapunov method and numerical procedure,” Computers & Mathematics with Applications, vol. 36, no. 10-12, pp. 77–97, 1998. View at Google Scholar · View at MathSciNet
  26. M. R. Crisci, V. B. Kolmanovskii, E. Russo, and A. Vecchio, “Stability of discrete Volterra equations of Hammerstein type,” Journal of Difference Equations and Applications, vol. 6, no. 2, pp. 127–145, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. C. Kublik and Y. Raffoul, “Lyapunov functionals that lead to exponential stability and instability in finite delay Volterra difference equations,” Acta Mathematica Vietnamica, vol. 41, no. 1, pp. 77–89, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. Y. N. Raffoul, “Boundedness and periodicity of Volterra systems of difference equations,” Journal of Difference Equations and Applications, vol. 4, no. 4, pp. 381–393, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  29. T. R. Kiffe, “On nonlinear Volterra equations of nonconvolution type,” Journal of Differential Equations, vol. 22, no. 2, pp. 349–367, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. H. Brunner and P. J. van der Houwen, The Numerical Solution of Volterra Equations, North-Holland Publishing Co., Amsterdam, The Netherlands, 1986.
  31. E. Di Costanzo and R. Natalini, “A hybrid mathematical model of collective motion under alignment and chemotaxis,” https://arxiv.org/abs/1507.02980.